# SDR 2009FA0000190

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE UPPER CABIN DOOR WAS REMOVED FOR INSP.  THE HINGE PIVOT BOLTS COULD NOT BE REMOVED BECAUSE THE BOLTS, BUSHINGS AND BEARINGS WERE ALL RUSTED SOLID.  THIS CAUSED THE BOLTS TO PIVOT IN THE FUSELAGE STRUCTURE INSTEAD OF THE BEARINGS CAUSING EXCESSIVE WEAR OF THE FUSELAGE DOOR MOUNT HOLES.  THERE IS NO REQUIREMENT TO REMOVE THE UPPER CABIN DOOR EXCEPT DURING THE SID INSP, CALLED OUT IN THE LATEST MANUAL REVISION 16.
